# SDR R61A2023113000664

- Difficulty date: November 6, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,234 hours, 15,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FLOOR SUPPORT, UPPER SHEET CORRODED FROM FR85 RH TO FR86 RH, RBL 11. CORRODED UPPER SHEET FLOOR SUPPORT FROM FR85 RH TO FR 86 RH RBL 11 REMOVED AND REPLACED IAW SRM 51-41-01.
